talcum powder lawsuit
now browsing by tag
There are three main treatments for ovarian cancer, once the diagnosis is made. These are surgeries, chemotherapy, and radiation. In some cases, it will be recommended to have two or even the three of these treatments. When chemotherapy is recommended, it is usually given after surgery in 6 doses spaced 3 weeks apart.
Cancer can be occurring due to many reasons. There are many defective products available in the market which can cause ovarian cancer. One of them is baby talcum powder. In research, it is found that talcum powder cause cancer.
People who got cancerous due to this baby powder can contact legal authorities. They can get complete support of legal services. If anyone who is facing cancer problem because of talcum powder wants to file a case against then they can browse https://www.talcumpowdercancerlawsuit.com/and file lawsuit.
This is called the first line because it is the first time that chemotherapy has been performed. Chemotherapy medications are inserted intravenously, often through a port that your oncologist will be placed on your chest or arm.
Image Source: Google
Sometimes intraperitoneal chemotherapy is used that injects the medications directly in the abdomen. The initial standard therapy suggested by doctors uses a combination of platinum-based drugs such as carboplatin or cisplatin.
Chemotherapy drugs kill cancer cells that remain in your body after surgery, but also damage to normal cells, since the drugs do not differentiate between normal and ill. The simple explanation is that they work by destroying rapidly dividing cells, which is a description of carcinogenic cells.
Unfortunately, other cells in the body also fall into this category and are also damaged in the process. Hair follicles are an example, so most patient’s experience hair loss. However, it is only a temporary condition and the hair will begin to grow again almost immediately after stopping chemotherapy, although in some cases it will look different at the beginning.
Other healthy cells that are damaged include red and white blood cells, platelets and cells lining the gastrointestinal tract. This can often cause nausea so frequent with the treatment. Because chemotherapy drugs can damage the bone marrow that normally produces the cells.